# SDR GCHR0000020

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032305127
- Condition: Cracked
- Location: Tail Boom
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED.  DURING O/C SHAFT-ADAPTER INSPECTION, NUTPLATE WAS FOUND CRACKED.  UPON FURTHER INSPECTION, 127 FRAME WAS ALSO FOUND CRACKED.  REMOVED AND REPLACED FRAME.  (X)
